# SDR 04349627

- Difficulty date: December 14, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PAX DOOR LATCH LIGHT CAME ON IN CLIMBOUT.  RTF.  MX PERFORMED OPS CHECK IAW FIM 52-70-04, NO DEFECT NOTED.
